Browse "MA-Journal Papers(저널논문)" byAuthorLee, H

Showing results 1 to 2 of 2

1
Geometric structures on manifolds and holonomy-invariant metrics

Choi, Suhyoungresearcher; Lee, H, FORUM MATHEMATICUM, v.9, no.2, pp.247 - 256, 1997

2
Optimal estimates for the electric field in two dimensions

Ammari, H; Kang, H; Lee, H; Lee, J; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.88, no.4, pp.307 - 324, 2007-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0